List of Articles Published in 1992

B.1992.84.9 Oscillation, Non-oscillation and Asymptotic Behaviour for Integro-Differentail
N. Parhi and Niyati Misra, Vol. 84, No. 1, Febuary 1992
B.1992.84.8 Matrix Transformation of Vector Valued Sequence Spaces
N. R. Das and Ajanta Choudhury, Vol. 84, No. 1, Febuary 1992
B.1992.84.79 On Coincidence Point Theorems in Pseudo compact Tichonov Spaces
Liu Zeqing, Vol. 84, No. 6, December 1992
B.1992.84.78 On the Asymptotic Behaviour of Algebroid functions of Smooth Growth*
Lian-Zhong Yang, Vol. 84, No. 6, December 1992
B.1992.84.77 A Local Characterization of Noetherian Noncommutative Rings
Johnny A Johnson and Monty Taylor, Vol. 84, No. 6, December 1992
B.1992.84.76 Existence of Solutions for Hyperbolic Differential Inclusions in Banach Spaces
Nikolaos S. Parageorgiou, Vol. 84, No. 6, December 1992
B.1992.84.75 Countably Finitistic Spaces
Satya Deo, Vol. 84, No. 6, December 1992
B.1992.84.74 Normally Loaded Thin Circular Annulus of Four Point Supports
W.A. Bassali, Vol. 84, No. 6, December 1992
B.1992.84.73 Application of the Monotone-Iterative Techniques of V. Lakshmikantham to the solution of the Initial Value Problem for Impulsive Integro-differential Equations of Volterra Type*
S.G. Hristova and D.D. Bainov, Vol. 84, No. 6, December 1992
B.1992.84.72 On Irreducible Characters of the Maximal Subgroup p^3 : 〖GL〗_2 (p) / [ -1 ] of the projective Symplectic Group PSp_4(p) –p-Odd Prime *
M.I.M.M. Al Ali, Vol. 84, No. 6, December 1992
B.1992.84.71 Generalised Rays and Higher Order Correlation Function in Statistical optics
N. Mukunda, Vol. 84, No. 6, December 1992
B.1992.84.70 Solutions and the Inverse Scattering Transform
Lokenath Debnath, Vol. 84, No. 6, December 1992
B.1992.84.7 D-Continuous functions, D-Regular Spaces and D-Hausdorff Spaces
J.K. Kohli, Vol. 84, No. 1, Febuary 1992
B.1992.84.69 On a Dirichlet and Strong-Limit-Point Criterion for the Square of a Second Order Differential Expression
Abdel-Rohman Mohamed and Mokhtar Embaby, Vol. 84, No. 5, october 1992
B.1992.84.68 On then Small Invariant fuzzy Neighborhood Groups
T.M.G. Ahsanullah, Vol. 84, No. 5, october 1992
B.1992.84.67 A Related Three-Space Problem for Banach Spaces
Joe Howard, Vol. 84, No. 5, october 1992
B.1992.84.66 Application of the Maximum Principle to a Nonlinear singular Perturbation Problem
A. S Abd El-Rady, Vol. 84, No. 5, october 1992
B.1992.84.65 Numerical Solution of Poisson's Equation by Expansion in Chebyshev Polynomials
S. El-Gendi, H. Nasr and H.M. El-Hawary, Vol. 84, No. 5, october 1992
B.1992.84.64 A Note on Summability of Series in Topological Groups
Huseyin Cakalli, Vol. 84, No. 5, october 1992
B.1992.84.63 On the Infinitesimal Isometric Deformation of Cartesian Product of Riemannian Manifolds
M. Swealam, Vol. 84, No. 5, october 1992